RUS
ENG
Full version
JOURNALS
// Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
// Archive
Izv. Vyssh. Uchebn. Zaved. Mat.,
2006
Number 5,
Pages
8–18
(Mi ivm1211)
This article is cited in
3
papers
Uniform asymptotics of a solution of an inhomogeneous system of two differential equations with a turning point
V. N. Bobochko
V. Vinnichenko Kirovohrad State Pedagogical University
UDC:
517.9
Received:
10.03.2005
Fulltext:
PDF file (187 kB)
References
Cited by
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2006,
50
:5,
6–16
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025